Quick Search in JAS
  Advanced Search
 
Home    |    JAS @ IEEE Xplore    |    Online Submission and Review    |    Download    |    Subscription    |    Contact Us 
IEEE/CAA Journal of Automatica Sinica  2018, Vol. 5 Issue (4): 765-770    DOI: 10.1109/JAS.2018.7511126
PAPERS Current Issue | Archive | Adv Search |
Polyhedral Feasible Set Computation of MPC-Based Optimal Control Problems
Lantao Xie1, Lei Xie1, Hongye Su1, Jingdai Wang2
1. State Key Laboratory of Industrial Control Technology, Institute of Cyber-Systems and Control, Zhejiang University, Hangzhou 310027, China;
2. College of Chemical and Biological Engineering, Zhejiang University, Hangzhou 310027, China
Copyright © 2015 Editorial Office of IEEE/CAA Journal of Automatica Sinica
Powered by Beijing Magtech Co. Ltd